# SDR COMA0360123

- Difficulty date: February 25, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 22,781 hours, 21,637 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5806 GEAR DISAGREE WARNING.CLEANED AND SERVICED NLG - RETRACTION CHECKS NORMAL.
